Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 3, pp. 345-353 (2008)

Certain class of uniformly analytic functions

Darus, Maslina

Universiti Kebangsaan Malaysia

Abstract: In this paper, we introduce a new class of functions which are analytic and univalent with negative coefficients defined by using Hadamard products. Some basic properties which include coefficient bounds, growth and distortion are given. In addition, results involving the fractional calculus are also given.

Keywords: Convex, starlike, uniformly convex, Hadamard product, integral operator, fractional calculus.

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition